# SDR TWAA9733001

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EMERGENCY EGRESS LIGHTS ILLUMINATED AT ROWS 1 THROUGH 7.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 5822-2.  OPERATIONAL CHECK NORMAL.  (M)
